Dizziness From Eliquis Eventually Goes Away

3 Replies Updated



Conversation Starter

Mollie Says:


I started eliquis 5 days ago and feel dizzy every day- does it eventually go away?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Mollie! How are you?

Yes, it is usually a transient side effects that goes away with time, as reported by the FDA. You may also experience nausea, dizziness, headache, increased risk of bleeding and easy bruising.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      2  
2
Mollie Says:

Thank you so much for your response, which I find encouraging - I will be so relieved when the dizziness goes away!

REPLYSHAREREPORT
Was this helpful?      1  
3
Ken Cleave Says:

I was placed on Apixaban for AFib after being on Apirin for 10 years.
Since then I have suffered dizziness, headache and sickness. I consulted my Doctor and he suggested that I stop taking Apixaban and return to Asirin that had served me well for so long. I am awaiting the outcome. These tablets just didn't work for me.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Dizziness and Eliquis
I am on Eliquis as a treatment for a DVT in my right leg I incurred 10 days ago. I took 2 pills twice a day as prescribe... 2 replies
Dizziness/Spaciness and general discomfort in first week on Eliquis
I have started Eliquis for the second time (gave up on first try after 4 days). I'm now on day 4 and continuing to f... 2 replies
Dizziness from Ampyra
On ampyra 2 days. Severe dizziness / light headedness. Does this get better with continued treatment? Ambien for insomni... 4 replies
Dizziness from amoxicillin
Prescribed amoxicillin 500 mg for a uti. After the 9th pill I became dizzy. I have 5 more pills to finish treatment. Sho... 2 replies
Dizziness and vomiting from Suboxone
Hi Guys. Tuesday night was the last time I had taken opiates. I was taking around 480mg Codiene per day. Yesterday (Wedn... 13 replies
Vertigo dizziness and nausea from fenofibrate
Does anyone get vertigo, dizziness, headaches and nausea from fenofibrate? I have taken it for a month and have more hea... 1 reply
from Eliquis to Xarelto
Since Eliquis skyrocketed by 500% this year to $600 out of pocket and my Rx plan won't make an exception for a more ... 1 reply
Weakness from eliquis
Elequis problems I forgot to mention. I now have Periphial neuropathy, stiff joints in the morning, tremendous depressio... 3 replies
Leg weakness from Eliquis
I take Eliquis. Side effects: I have Periphial neuropathy, thinning hair atrophy of mucus in arms, weak legs, depression... 1 reply
SWITCHED FROM XARELTO TO ELIQUIS
My mom was switched from Xarelto to Eliquis (2.5mg x 2 daily) 4 days ago. Since then, she has experienced itchy eyes, ru... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA